# SDR CALA0300241

- Difficulty date: May 12, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 56,695 hours, 25,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FACE OF AFT PRESSURE BULKHEAD CORRODED JUST AFT OF FS 1016 AT LBL 6 TO RBL 6. REPAIRED APB IAW DRAWING 65C28106-1.
